- 03-10-2008, 10:35 PM
I started taking fish oil 6 pills daily at 1000mg per 2 pills. I have been taking them with meals. I started to feel kind of sick but nothing terrible when I first started. Im over a week in and im starting to get head aches. I dont know if this has anything to do with the fish oil but it has been the only thing that has changed with my supplementation and diet. Anyone have the same effects? Should I lower my dosage?
- 03-10-2008, 11:24 PM
I've gone up to 20g of fish oil every day and no headaches to report. I currently take about 12g every day.
03-10-2008, 11:44 PM
Stop taking them and see if your head ache goes away. if it does then you now its the FISH OIL. If it does then start with one pill and slowly build up....A MAJOR piont to add, is, is it a quality product. Because its "Distributed" by a USA location does not mean its Manufactured in the USA. China cant keep lead out of the toys, hard tellin whats in there supplements and lastly i wouldnt even drink the water in mexico......so case in point, BY "MADE IN THE USA"
03-10-2008, 11:56 PM
I also recently started fish oil but only take a standard daily dose.
I've been getting head aches too, and feel a bit feverish for about an hour soon after I take them, but it passes. I'm going to give it a week to see if I adjust, if not I'll ask a doc. I'd hate to have to discontinue use. My brand is naturemade.
03-11-2008, 10:26 AM
By this time in the day I would have taken 4 pills but I have only taken two.. I havent had any head aches so I think im going to back down on the dosage a little bit and see how it goes.
03-11-2008, 10:33 AM
Similar Forum Threads
- By JudoJosh in forum SupplementsReplies: 4Last Post: 09-16-2009, 06:59 PM
- By warriors34 in forum SupplementsReplies: 2Last Post: 05-17-2009, 03:35 PM
- By oakland6913 in forum SupplementsReplies: 10Last Post: 09-07-2008, 04:58 PM
- By walugi in forum SupplementsReplies: 15Last Post: 04-24-2008, 12:16 PM
- By TURUGBY in forum SupplementsReplies: 5Last Post: 10-12-2005, 03:08 PM